# SDR C2XA09IA319

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 22,541 hours, 16,915 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011768500
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

IAH, ON DESCENT THE CREW REPORTED A BAG FIRE INDICATION WITHOUT SOUNDING THE ALARM OR DISPLAYING EICAS MESSAGE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE BAGGAGE COMPARTMENT RECIRC FAN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
